Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low-No Energy on Meds

Posted by Judy on June 12, 1999, at 14:03:23

In reply to Low-No Energy on Meds, posted by Jeff on June 12, 1999, at 9:36:50


My daughter was prescribed Anafranil for OCD and walked around like a Zombie for over a year. She would come home from high school, do her homework, and then go to bed and sleep until morning. We assumed it was part of her condition, and only understood it was a side effect of Anafranil when she finally stopped taking it and her energy returned to normal.

She has since started taking Zoloft and is doing relatively well on it (Zoloft is not as effective for her OCD symptoms, but she's coping for the moment).

Since I am a total ignoramous regarding psychoparms compared to some of the other well-informed posters to this board, I can't tell you if there is something you can combine with Anafranil to offset the Zombie effect (maybe someone else here can).

You didn't mention the MAOI's in your list of 'tried-and-tossed' meds. They will certainly give you back your energy and I know at least Nardil is an excellent help for anxiety as well as depression.

Whether you find a combo that works for you or you decide to change meds, I wish you the best.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:7306